Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

Anyone on 25mg of Zoloft?

Is this dose enough? I'm 175 lbs. Please don't say ask your doctor. I want opinions.

Answer Question
 
Anonymous

Asked by Anonymous at 5:52 PM on Jan. 8, 2011 in Health

Answers (5)
  • I don't believe it has anything to do with weight. That is the lowest dosage, I believe. With these meds, they usually like to start lowest and work it up from there. It's best to do it this way, because you never know what your side effects might be. Starting off, there are tons of things you can experience. So, by starting off low, you will be able to increase as needed--- or once the side effects subside.

    My question would be, how are you feeling with that dosage? If you are still experiencing the same symptoms of which you were prescribed the medication, you'll need to see the Dr. for an increase in dosage. When you start a new medication like that, your Dr. usually wants to see you back within a month to see how you are doing.

    It's totally normal to increase or decrease when starting a new medication like this.
    m-avi

    Answer by m-avi at 6:08 PM on Jan. 8, 2011

  • I was on zoloft before. I am 115 lbs and started at 50mg and went to 100mg. though 100mg is a pretty high dose. 50mg is pretty standard. But it's all about what works for you. I have a pretty high tolerance to meds though. I had been through many antidepressants so if this is your first they could be starting you out low. That is normal. At your next appointment they will check how it is working and if it's doing its job then fine. If not they will probably up the dose to 50. You don't want to start out to high on anything.
    Astraea_79

    Answer by Astraea_79 at 6:10 PM on Jan. 8, 2011

  • to me Zoloft is Bad News! I had a very bad experience half a pill of this stuff and will never take it again!
    Darla47

    Answer by Darla47 at 6:23 PM on Jan. 8, 2011

  • it depends- I take that much and weigh more thatn you.
    chefjen

    Answer by chefjen at 10:08 PM on Jan. 8, 2011

  • Ok darla47 that's a bit dramatic. It takes weeks for this stuff to even start to work!
    Anonymous

    Comment by Anonymous (original poster) at 9:07 AM on Jan. 9, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN